# SDR AALA202002249029

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 19,499 hours, 5,404 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: DURING APPROACH AUTOPILOT/AUTOTHROTTLE WENT FULL THRUST TWICE FOR UNKNOWN REASON. COCKPIT WAS  CONFIGURED CORRECTLY. ENG AUTO THRUST OPERATIONAL TEST ACCOM. I.A.W. AMM 22-30-00 ALSO ACCOMP AFS LAND TEST I.A.W. AMM 22-97-00 ALL TESTS PASSED WITH NO FINDINGS.
